MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. GASTROSTOMY TUBE WITH ENFIT CONNECTOR; TUBE,GASTROSTOMY, 20FR, 3-PORT, ENFIT

MEDLINE INDUSTRIES INC. GASTROSTOMY TUBE WITH ENFIT CONNECTOR; TUBE,GASTROSTOMY, 20FR, 3-PORT, ENFIT
Model Number ENFIT70320
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by (b)(6) hospital that several patients (5-in total) had either experienced the "balloon burst or the g-tube get sucked to the intestine" while using the enfit 3-port gastrostomy 20 fr tube.Reporter describes patient as a (b)(6)-year-old female, weighing approximately (b)(6) lbs., and states she incurred two incidents.The first incident ((b)(4)) occurring on (b)(6) 2020 reported as "the balloon burst" of enfit 3-port gastrostomy 20 fr.Tube.Reporter does not state or give details as to how the enfit 3-port gastrostomy tube balloon burst.Reporter states, the g-tube was removed that same day and a new g-tube placed by a registered nurse.Reporter states the same product make and model (enfit 3-port gastrostomy 20 fr tube) was utilized as for replacement.Reporter states, "g-tube site redness noted," no serious injury reported.Second incident reported on (b)(6) 2020 ((b)(4)), patient's g-tube (enfit 3-port gastrostomy 20 fr tube) had "sucked into the intestine." reporter states, the g-tube was removed that same day and a new g-tube placed by a registered nurse.Reporter states the same product make and model (enfit 3-port gastrostomy 20 fr tube) used for replacement.No additional details are available related to the customer reported issues.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Sample(s) are not available for return and evaluation.Due to the reported medical intervention(s), this medwatch is being filed.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that several patients (5-in total) had either experienced the "balloon burst or the g-tube get sucked to the intestine" while using the enfit 3-port gastrostomy 20 fr tube.

Brand Name
GASTROSTOMY TUBE WITH ENFIT CONNECTOR
Common Device Name
TUBE,GASTROSTOMY, 20FR, 3-PORT, ENFIT
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10823741
Report Number1417592-2020-00126
Device Sequence Number17094568
Product Code PIF
UDI-Device Identifier10888277411067
UDI-Public10888277411067
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENFIT70320
Device Catalogue NumberENFIT70320
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight65